I have been feeling quite out of sorts for the last week. Not been sleeping properly, suffering from restless leg syndrome, feeling really hot at night even though the house is cold. I’ve not been able to concentrate on things. I got told off by my o/h the other day for ignoring what people were saying to me when we had guests. I didn’t know anyone had spoken to me.
There were a few other things as well that were making me at odds with myself but I has just twigged on why I’m feeling like this. I have, in the last 5 days stopped using my Fentanyl patches for my back pain. Now for anyone who’s not sure what Fentanyl is, it’s a strong opioid pain killer which is most commonly prescribed in patches. http://en.wikipedia.org/wiki/Fentanyl
It is apparently approx 100% more potent that morphine, so it shows how strong it is.
I have been taking this for quite a while now for pain that I have from a prolapsed disk in my back. I knew about the restless leg syndrome ( http://en.wikipedia.org/wiki/Restless_legs_syndrome ) when I didn’t use the patches but for so strange reason, I didn’t give it a second thought about withdrawal symptoms from coming off the patch. By rights you are meant to decrease the dosage over a period of time.
I know you are proberly calling me a stupid whatever but I have my reasons.
At least now I know why I feel weird at the moment. It’s been frustrating not knowing, but now I can feel a bit happier with knowledge.

Advertisements